CureZone   Log On   Join
bleeding after removal...please help!
 
jmomma Views: 6,123
Published: 16 years ago
 

bleeding after removal...please help!


so i took the mirena out myself...on fri. so 3 days ago...i've had light bleeding up until this morning ...now its stready and semi heavy. i feel like i'm hungover but i didn't drink anything. my bf said my iron might be low so i took an iron pill w/ my m-vitiam.


so my quistion is did anyone else have bleeding after there was takin out either by doc. or self? or should i freak out and go to the er?

this website is great, i'm glad i found it!


 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

3.031 sec, (1)